Vancomycin-induced thrombocytopenia: a rare adverse effect in a patient -submitted to bone graft in the jaw.
Аннотация
INTRODUCTION
Thrombocytopenia is the reduction in the number of blood -platelets, which may be caused by -several different conditions such as sepsis, disseminated intravascular -clotting, and large blood losses. Additionally, in rare situations, thrombocytopenia may also be induced by the use of medicaments. One of these drugs is the vancomycin, a glycopeptide presently used against -serious infections involving Gram-positive bacteria such as the methicillin-resistant Staphylococcus aureus and penicillin-resistant Streptococcus.
OBJECTIVE
The objective of this study is to report on a case of serious vancomycin-induced thrombocytopenia in a patient infected with methicillin-resistant S. aureus after mandibular reconstruction with autogenous bone graft, and to draw attention to the importance of this clinically rare adverse effect.
CONCLUSION
Vancomycin-induced thrombocytopenia is a rare condition, which is also a significant disorder that demands attention and the rapid identification and replacement of the antimicrobial agent.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.